Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A bound-two isomorphism between $ C(X)$ Banach spaces

Author: H. B. Cohen
Journal: Proc. Amer. Math. Soc. 50 (1975), 215-217
MSC: Primary 46E15
MathSciNet review: 0380379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nonhomeomorphic compact Hausdorff spaces $ X$ and $ Y$ and an isomorphism $ \phi :C(X) \to C(Y)$ (onto) are constructed such that $ \vert\vert\phi \vert\vert\;\vert\vert{\phi ^{ - 1}}\vert\vert = 2$. Amir had asked if such a $ \phi $ exists with $ \vert\vert\phi \vert\vert\;\vert\vert{\phi ^{ - 1}}\vert\vert < 3$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E15

Retrieve articles in all journals with MSC: 46E15

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society